Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
A.G. Quaranta, Robust Optimization of a Coherent Risk Measure, in: Abstracts, ROMA, Università di Roma "La Sapienza", 2006, pp. 66 - 68 (atti di: II International Conference on Management of Risk Factors in Economically Relevant Human Activities, Roma, 31 Agosto- 2 settembre) [Contribution to conference proceedings]
-
A.G. Quaranta; A. Zaffaroni, Robust Optimization of a bi-criteria Model of Stochastic Programming, in: Atti del 30° Convegno (CD-ROM), TRIESTE, Università di Trieste, 2006(atti di: XXX Convegno AMASES, Trieste, 4/7 Settembre) [Abstract]
-
A.G. Quaranta; A. Zaffaroni, Robust Optimization of Conditional Value at Risk and Portfolio Selection, LECCE - UNIV. DEL SALENTO, Dipartimento di Scienze Economiche e Matematico St, 2006, pp. 21 . [Research monograph]
-
Biagioli R, Signed Mahonian polynomials for classical Weyl groups, «EUROPEAN JOURNAL OF COMBINATORICS», 2006, 27, pp. 207 - 217 [Scientific article]
-
Bergeron F; Biagioli R; Rosas MH, Inequalities between Littlewood-Richardson coefficients, «JOURNAL OF COMBINATORIAL THEORY. SERIES A», 2006, 113, pp. 567 - 590 [Scientific article]
-
Bergeron F; Biagioli R, Tensorial square of the hyperoctahedral group coinvariant space, «ELECTRONIC JOURNAL OF COMBINATORICS», 2006, 13, pp. 1 - 32 [Scientific article]
-
M. EDWARDS; NUCCI, Maria Clara, Application of Lie group analysis to a core group model for sexually transmitted diseases, «JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS», 2006, 13, pp. 211 - 230 [Scientific article]
-
M.C. NUCCI, Solution to problem 2005-4: An ODE system connected to isospectral beams, «ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS», 2006, Problem Section, pp. 1 - 2 [Scientific article]
-
NUCCI, Maria Clara; P. G. L. LEACH; K. ANDRIOPOULOS, Lie symmetries, quantisation and c-isochronous nonlinear oscillators, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2006, 319, pp. 357 - 368 [Scientific article]
-
BUSSO, Maurizio Maria; CALANDRA, Andrea; NUCCI, Maria Clara, Buoyant Magnetic flux tubes as a source for 26Al synthesis in AGB Stars (Invited talk), «MEMORIE DELLA SOCIETÀ ASTRONOMICA ITALIANA», 2006, 77, pp. 798 - 803 [Scientific article]
-
Bakalov B.; D'Andrea A.; Kac V.G., Irreducible modules over finite simple Lie pseudoalgebras I. Primitive pseudoalgebras of type W and S, «ADVANCES IN MATHEMATICS», 2006, 204, pp. 293 - 361 [Scientific article]
-
D'Alessandro F.; D'Andrea A., A non-commutativity statement for algebraic quaternions, «INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION», 2006, 16, pp. 583 - 602 [Scientific article]
-
V. Colombo; E. Ghedini; A. Mentrelli; S. Dallavalle; M. Vancini, 3-D Fluidynamic and Plasma Characterization of DC Transferred Arc Plasma Torches for Metal Cutting, in: AUTORI VARI, 17th International Symposium on Plasma Chemistry Abstracts and Full Papers CD, TORONTO, University of Toronto, 2005, pp. 365 - 366 (atti di: 17th International Symposium on Plasma Chemistry (ISPC-17), Toronto, Canada, 7 - 12 agosto 2005) [Abstract]
-
Colombo, Vittorio; Ghedini, Emanuele; Mentrelli, Andrea; E., Malfa, 3-D Modelling of DC Transferred arc Twin Torch for Asbestos Inertization, in: AUTORI VARI, Nuclear Reactor Physics. A collection of papers dedicated to Silvio Edoardo Corno, TORINO, C.L.U.T., 2005, pp. 169 - 196 [Chapter or essay]
-
Baldacci, Roberto; Boschetti, MARCO ANTONIO; Maniezzo, Vittorio; Zamboni, M., Scatter Search Methods for the Covering Tour Problem, in: REGO C.; ALIDAEE B., Metaheuristic Optimization via Memory and Evolution: Tabu Search and Scatter Search, Series: Operations Research – Computer Science Interfaces, NORWELL, Kluwer Academic Publishers, 2005, pp. 59 - 91 [Chapter or essay]
-
BALDI A.; FRANCHI B., MUMFORD-SHAH-TYPE FUNCTIONALS ASSOCIATED WITH DOUBLING METRIC MEASURES, «PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS», 2005, 135A, pp. 1 - 23 [Scientific article]
-
Chiarella, C.; Dieci, Roberto; Gardini, L., The dynamic interaction of speculation and diversification, «APPLIED MATHEMATICAL FINANCE», 2005, 12 (1), pp. 17 - 52 [Scientific article]
-
Agliari, A.; Bischi, G. I.; Dieci, Roberto; Gardini, L., Global bifurcation of closed invariant curves in two-dimensional maps: a computer-assisted study, «INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS IN APPLIED SCIENCES AND ENGINEERING», 2005, 15 (4), pp. 1285 - 1328 [Scientific article]
-
POLIDORO S.; NIBBI R., Exponential decay for Maxwell equations with a boundary memory condition, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2005, 302,1, pp. 30 - 55 [Scientific article]
-
DI FRANCESCO, Marco; Pascucci, Andrea, On the complete model with stochastic volatility by Hobson and Rogers, «PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON. SERIES A», 2005, 460, pp. 3327 - 3338 [Scientific article]